# SDR IPXA2021011464451

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 34,687 hours, 23,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541034
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG MAIN CARGO COMPARTMENT, FLOOR PANEL 211XAF IS DAMAGED.  FABBED PANEL 211XAF FROM 5024N400001SS-G, BATCH 354653, PER SREO B 757-5320-9692-K.
